# SDR DALA2023090607276

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FRAME STA Y=1022 BTW LONG 29LH-29RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 0183: CORROSION LEVEL 2. FRAME STA Y=1022 BTW LONG 29LH-29RH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM AN INITIAL VISUAL INSPECTION 25,000 CYCLES AFTER THIS REPAIR IS COMPLETED, AND A REPETITIVE INSPECTION EVERY 6,500 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3, REPAIR 3 STEP 6. (LP #2955353)
